# SDR 98ZZZX1664

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- Engine: Lyc TIO540J2BD
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: 10682016
- Condition: Cracked
- Location: Magneto
- Part time: 1,091 hours
- Component: Electrosys, D6LN3200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO WAS INSTALLED ON LEFT ENGINE 11-24-97, AND WAS REMOVED 12-31-97 DUE TO CRACKED, MISSING TOOTH.  PREVIOUS MAGNETO HAD SUFFERED FAILURES OF BOTH DIST GEARS.  SUSPECT TORSIONAL VIBRATION IN ENGINE.
